Hi, i am 23 years old and feeli my skin looks much older than it is. will Trtinoin help my skin? Also, is there an Rx cream available for eliminating fine lines around eyes? I've tried everything over the counter. Thank you!
How are you? Aside from aging, there are many possible cause of these wrinkles such as genetic issues, sun exposure, dry skin and even smoking. There are indeed a lot of products available in the market today that claims eliminating fine lines in the face and around the eyes. However, it is best that you check with a dermatologist first for proper evaluation. Try to avoid using any medicine at this point without identifying the underlying issue. Moisturizing, using sunscreen, avoiding smoking may also help. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.